acrivastine and pseudoephedrine (cont.)
IN THIS ARTICLE
What happens if I miss a dose (Semprex-D)?
Since cold or allergy medicine is taken as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.
What happens if I overdose (Semprex-D)?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
Overdose symptoms may include severe forms of some of the side effects listed in this medication guide.
What should I avoid while taking acrivastine and pseudoephedrine (Semprex-D)?
This medication may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.
Drinking alcohol can increase certain side effects of acrivastine and pseudoephedrine.
Avoid taking this medication if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.
Ask a doctor or pharmacist before using any other cold, allergy, or sleep medicine. Antihistamines and decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine or decongestant.
What other drugs will affect acrivastine and pseudoephedrine (Semprex-D)?
Before using acrivastine and pseudoephedrine, tell your doctor if you regularly use other medicines that make you sleepy (such as cold or allergy medicine, sedatives, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). They can add to sleepiness caused by acrivastine and pseudoephedrine.
Tell your doctor about all other medicines you use, especially:
This list is not complete and other drugs may interact with acrivastine and pseudoephedrine. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.
Where can I get more information?
Your pharmacist can provide more information about acrivastine and pseudoephedrine.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
- Allergic Rhinitis: Symptoms and Treatments
- Antihistamines vs. Decongestants
- Treating Severe Allergies
- Symptoms of a Severe Allergic Reaction
- Breast Cancer Treatment Options
- Is Your Body Ready for Pregnancy?